# SDR ASAA2023013041846

- Difficulty date: January 30, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,512 hours, 17,265 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 90201801
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 FIRE LOOP 'A' WILL NOT TEST. GROUNDED - YES. REF B737-800 FIM 26-10 TASK 801, ENG/APU FIRE/OVHT DETECTION CONTROL MODULE BITE TEST SHOWS ENGINE 1 - LOOP A - FAN UPPER DETECTOR FAULT AND ENGINE 1 - LOOP A - CORE RIGHT DETECTOR FAULT. PER FIM 26-10 TASK 805 AND 26-10 TASK 805, REMOVED AND REPLACED DETECTOR M1757 AND M1760. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE TESTS GOOD W/O FAULTS.
